MAUDE Adverse Event Report: Arthrex, Inc. NanoScopic Release System; LAPAROSCOPE

Arthrex, Inc. NanoScopic Release System; LAPAROSCOPE
Model Number NanoScopic Release System
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On 27 august 2026, it was reported by a sales representative via email that an ar-8850ds, nanoscopic release system was reported to have nanoscope faulty.No images can be seen.Surgeon can't see a thing.This occurred on (b)(6) 2026 during a endoscopic carpal tunnel release procedure.The case was completed successfully.Procedure had to be done open.There was case involvement.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
NanoScopic Release System
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50733284
Report Number1220246-2026-04687
Device Sequence Number21479435
Product Code GCJ
UDI-Device Identifier00888867390300
UDI-Public(01)00888867390300(11)251201(17)301130(10)6076177999
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K243008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNanoScopic Release System
Device Catalogue NumberAR-8850DS
Device Lot Number6076177999
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown